MathSciNet Relay Station
MathSciNet bibliographic data
MR2336282 11F80 (11R34)
Pacetti, Ariel On the embedding problem for $2^+S_4$ representations. Math. Comp. 76 (2007), no. 260, 2063–2075.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement